# SDR SWAA2023030698682

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153. MARKED<PERFORMED CUT OUT ON S-26R FCB; REMOVED DAMAGE PART FROM BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;RECEIVED -7 REPLACEMENT STRINGER SECTION FROM OSS HT TO T6 AND PENETRANT INSPECTED ON CUSTOMER RO#904720-SWA (JOB#556684).  RECEIVED REPAIR H-SECTION FROM OSS HT TO T6 ON CUSTOMER RO#904890(JOB#556753)  FABRICATED -7 REPLACEMENT STRINGER SECTION AND -1 HAT SECTION. TREATED IAW SRM 53-00-03-2R-1 REPAIR 1. OK TO PRIME;[07] VERIFIED CORRECTIVE ACTION 6. OK TO PRIME;[08] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO ALL REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 ; OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL;[10] INSTALLED ALL REPAIR PARTS AT STR 26R BETWEEN BS 500D AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1.;[11] VERIFIED CORRECTIVE ACTION ACTION 10 AND THE MEASUREMENT TABLE. VERIFIED STEP 1.;[12] ALL STEPS COMPLETED;[13] STR 26R REPAIR BS510-540 IS A CATEGORY B REPAIR WITH A REINSPECTION THRESHOLD OF 50000 AIRCRAFT CYCLES AND 2350 CYCLES THEREAFTER. WORKSCOPE COMPLETE.
